# SDR N6WA2022100601

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 40,052 hours, 28,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS11
- Part serial: 16192
- Condition: Inoperative
- Location: Zone 200
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT COMING ON.AS PER TELECOM WITH MXC DEFERRED CABIN EMERG LIGHTS ON OCN 70079973 PER MEL 33-51-01A CAT A.  R AND R #1 EPSU BATTERY PACK IAW CRJ 550 AMM 33-51-17.
